# SDR SWAA2025022498804

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 77,219 hours, 45,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.A. REPORTS EMERGENCY EXIT LIGHT BY FWD. ENTRY DOOR COVER CAME OFF.<[01] RE-INSTALLED THE COVER FOR THE FWD ENTRY DOOR EMERGENCY EXIT SIGN PER A.M.M. S.I.P.
